See Alike in...

Alike App

Browser

Tree2me

749d

Any thing that I can do without medication? Any medicine that has no side effects?

Top reply
    • Bossy

      743d

      Must try the rubbing my legs. I do do a lot of walking back and forth and going up and downs the stairs.

    • Bossy

      743d

      Must try the rubbing my legs. I do do a lot of walking back and forth and going up and downs the stairs.

    • Tree2me

      747d

      Thanks, I have a feeling it's related to mind not at ease that is not allowing it to be that way and the leg is acting up as a curtain and excuse many times. Many times a small thing will bring it on I have Anxiety fear from this syndrome

    • TurtleRose

      748d

      I have tried that and sometimes it helps

    • happyfacee

      748d

      I like to make my body uncomfortable, I know it might sound really stupid but for me it really helps

    • TurtleRose

      749d

      Usually when my RL is acting up I end up walking, with help, around the inside of my house. Sometimes getting my legs rubbed down helps 🙂

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion